• angela angela
    July 04, 2011
    does prednisone give you energy
    angela angela
    July 04, 2011

FROM OUR EXPERTS

  • Cathy
    Health Guide
    July 05, 2011
    Cathy
    Health Guide
    July 04, 2011

    The last time I was on prednisone, about a year ago, I had a lot of energy. 

  • V
    V
    Health Guide
    July 05, 2011
    V
    V
    Health Guide
    July 04, 2011

    Yes, prednisone does give me energy.  When I am on high doses of prednisone my house gets clean. LOL  I am only taking 10 mg a day right now, trying to taper down to 5 mg a day, so I don't have any extra energy from the prednisone at the moment. I also sleep less when I am on a burst of prednisone, so I do get more things done.  Some people have trouble getting enough sleep when they are on this med because they are always "hyped" up.

     

    Peace,

     

    V


FROM OUR COMMUNITY

  • suzzy July 07, 2011
    suzzy
    July 04, 2011

    i have been taking prednisone now for 3 months an i caint tell if it does or not i still have to have my naps during the day an still go to be early at night an any boost during the day i caint tell

    READ MORE
  • BerserkeRA July 04, 2011
    BerserkeRA
    July 04, 2011

    No, and in fact, may actually cause fatigue.  However, prednisone that is reduciing your symptoms and checking your disease might free up some of your natural engergy (instead of fighting pain or swelling, you have that energy available for other things).

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.